# SDR AALA202408136111

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A321-231
- Aircraft serial: 7509
- Aircraft time: 23,078 hours, 9,169 cycles
- Engine: Iae V2533A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Warning Light
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL ENGINE 2 FILTER CLOG ECAM AFTER TAKEOFF.  SELF-CORRECTED AFTER APPROXIMATELY 60 SECONDS. MAINTENANCE REPLACED FULE FILTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
